2017 | 2016 | 2015 | 2014 | 2013 | 2012 | 2011 | 2010 | 2009 | 2008 | 2007 | 2006 | 2005 | 2004 | 2003 | 2002 | 2001 | 2000

Publicaciones del grupo - page 21 [rss]
A. Romero, Y. J. Suh. Differential geometry of indefinite complex submanifolds in indefinite complex space forms Extracta Math. 19 (2004) no. 3 , 339–398. MathScinet [bib]
A. M. Candela, J. L. Flores, M. Sánchez. A classical problem of existence of critical curves with fixed extremes for a Lagrangian In Proceedings of the XI Fall Workshop on Geometry and Physics R. Soc. Mat. Esp., Madrid 6 (2004) , 57–66. MathScinet [bib]
A. M. Candela, J. L. Flores, M. Sánchez. Geodesic connectedness in plane wave type spacetimes. A variational approach Chapter in Dynamic systems and applications. Vol. 4 Dynamic, Atlanta, GA (2004) , 458–464. MathScinet [bib]
R. Bartolo, A. Germinario, M. Sánchez. Orthogonal trajectories on stationary spacetimes under intrinsic assumptions Topol. Methods Nonlinear Anal. 24 (2004) no. 2 , 239–268. MathScinet [bib]
J. A. Aledo, J. A. Gálvez, A. Romero. Some estimates for the curvatures of complete spacelike hypersurfaces in generalized Robertson-Walker spacetimes J. Geom. Phys. 52 (2004) no. 4 , 469–479. MathScinet [bib] [doi]
M. Gutiérrez, F. J. Palomo, A. Romero. Lorentzian manifolds with no null conjugate points Math. Proc. Cambridge Philos. Soc. 137 (2004) no. 2 , 363–375. MathScinet [bib] [doi]
J. L. Flores, Y. Parra, U. Percoco. On the general structure of Ricci collineations for type B warped space-times J. Math. Phys. 45 (2004) no. 9 , 3546–3557. MathScinet [bib] [doi]
J. Arroyo, M. Barros, O. J. Garay. Models of relativistic particle with curvature and torsion revisited Gen. Relativity Gravitation 36 (2004) no. 6 , 1441–1451. MathScinet [bib] [doi]
J. D. Pérez. On Lie parallelness of the structure Jacobi operator of a real hypersurface in complex projective space In Proceedings of the Eighth International Workshop on Differential Geometry Kyungpook Nat. Univ., Taegu (2004) , 57–61. MathScinet [bib]
J. D. Pérez. On parallelness of structure Jacobi operator of a real hyper-surface in complex projective space In Proceedings of the Eighth International Workshop on Differential Geometry Kyungpook Nat. Univ., Taegu (2004) , 47–55. MathScinet [bib]
M. Barros, A. Ferrández, M. A. Javaloyes, P. Lucas. Geometry of relativistic particles with torsion Internat. J. Modern Phys. A 19 (2004) no. 11 , 1737–1745. MathScinet [bib] [doi]
R. Bartolo, A. Germinario, M. Sánchez. Trajectories connecting two submanifolds on a non-complete Lorentzian manifold Electron. J. Differential Equations (2004) , No. 10, 20. MathScinet [bib]
2003
J. Arroyo, O. J. Garay, M. Barros. Closed free hyperelastic curves in the hyperbolic plane and Chen-Willmore rotational hypersurfaces Israel J. Math. 138 (2003) , 171–187. MathScinet [bib] [doi]
A. N. Bernal, M. Sánchez. On smooth Cauchy hypersurfaces and Geroch's splitting theorem Comm. Math. Phys. 243 (2003) no. 3 , 461–470. MathScinet [bib] [doi]
D. Gámez, M. Pasadas, R. Pérez, C. Ruiz. Orbits in the hyperbolic plane Chapter in Seventh Zaragoza-Pau Conference on Applied Mathematics and Statistics (Spanish) (Jaca, 2001) Univ. Zaragoza, Zaragoza 27 (2003) , 297–305. MathScinet [bib]
M. Gutiérrez. Lorentz geometry technique in nonimaging optics Discrete Contin. Dyn. Syst. (2003) no. suppl. , 386–392. (Dynamical systems and differential equations (Wilmington, NC, 2002)) MathScinet [bib]
A. M. Candela, J. L. Flores, M. Sánchez. A quadratic Bolza-type problem in a non-complete Riemannian manifold Discrete Contin. Dyn. Syst. (2003) no. suppl. , 173–181. (Dynamical systems and differential equations (Wilmington, NC, 2002)) MathScinet [bib]
R. Bartolo, A. M. Candela, J. L. Flores, M. Sánchez. Geodesics in static Lorentzian manifolds with critical quadratic behavior Adv. Nonlinear Stud. 3 (2003) no. 4 , 471–494. MathScinet [bib]
J. G. Lee, J. D. Pérez, Y. J. Suh. On real hypersurfaces with $\eta$-parallel curvature tensor in complex space forms Acta Math. Hungar. 101 (2003) no. 1-2 , 1–12. MathScinet [bib] [doi]
M. Gutiérrez, F. J. Palomo, A. Romero. Erratum to: ``A Berger-Green type inequality for compact Lorentzian manifolds'' [Trans.\ Amer.\ Math.\ Soc.\ \bf 354 (2002), no.\ 11, 4505--4523; MR1926886 (2003h:53098)] Trans. Amer. Math. Soc. 355 (2003) no. 12 , 5119–5120. MathScinet [bib] [doi]
Powered by bibtexbrowser